MathSciNet Relay Station
MathSciNet bibliographic data
MR1412195 41A50 (30E10)
Peherstorfer, F. Minimal polynomials for compact sets of the complex plane. Constr. Approx. 12 (1996), no. 4, 481–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement